<< Previous Issue Kyungpook Mathematical Journal (Vol. 15, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 141—301
 Original Articles 
The semigroup of acyclic matrices
Kim Ki-Hang Butler
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 141—145
Distance in the fivite affine plane

R. Gorton

Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 147—151
Perfect maps on the c-continuous fundamental group
Jin Ho Kwak
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 153—158
On compactness of bitopological spaces
Charles Byrne
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 159—162
Topology of framed manifolds
Yong Bai Baik
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 163—173
On an integral transform involving a kernel of Mellin-Barnes type integral
M.E.F. de Anguio
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 175—181
E-compact convergence spaces and E-filters
S.S. Hong1, L.D. Nel2
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 183—189
The operator Tk,q and a generalization of certain classical polynomials
C.M. Joshi1, M.L. prajapat2
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 191—199
On decomposition of recurrent curvature tensor fields in generalised Finsler spaces
Surendra pratap Singh
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 201—212
Properties of c-continuous and c*-continuous functions
Paul E. Long, Larry L. Herrington
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 213—221
A note on separation axioms in hyperspaces
R. Vasudevan
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 223—230
Pointwise periodic semigroups and full ideals
Younki Chae
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 231—235
Necessary and sufficient conditions for a linear functional to be continuous
T.R. Hamlett
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 237—239
A certain semigroups associated with a topological space
Hong Oh Kim
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 241—245
On the composition of relations in topological spaces
Norman Levine
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 247—254
A fixed point of a group of nonexpansive maps
Bruce Calvert
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 255—255
A note on finite cw-complexes
Keean Lee
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 257—264
Convexity theorem for [N,p,q] summability
Rajiv Sinha
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 265—269
Certain theorems in the generalised Fourier transform
J.L. Arora
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 271—280
On the theory of deformed subspaces in an areal space of the submetric class
Om P. Singh
Kyungpook Mathematical Journal 1975 Vol. 15, No. 2, 281—301

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd